It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Arthritis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-06-2010, 07:30 PM   #1
Newbie
(female)
 
Eily's Avatar
 
Join Date: Oct 2010
Location: Colorado
Posts: 3
Eily HB User
Rash reaction at the Enbrel injection Site

Does anyone have trouble with a red, itchy rash at the injection site with Enbrel? I tried using Enbrel a year ago, but stopped after the fourth injection because of the rash. I am trying Enbrel again, and already on my 2nd injection, I have developed the same rash. I spoke with a pharmacist and he said I should try taking Benadryl an hour before giving myself an injection.

Please let me know what your experiences with Enbrel.

 
Old 10-07-2010, 01:48 PM   #2
Inactive
(female)
 
Join Date: Feb 2009
Posts: 3,898
Blog Entries: 12
jennybyc HB Userjennybyc HB Userjennybyc HB User
Re: Rash reaction at the Enbrel injection Site

I had the same problem with Enbrel and the past injection sites would turn red and itch with new injection too. But it did go away after about a month...or slowly lessened so that it was just that weeks injection.

From what my doc's nurse told, it is normal. How long did you try taking it the first time?

Jenny

 
Sponsors Lightbulb
   
Old 10-07-2010, 04:17 PM   #3
Newbie
(female)
 
Eily's Avatar
 
Join Date: Oct 2010
Location: Colorado
Posts: 3
Eily HB User
Re: Rash reaction at the Enbrel injection Site

Quote:
Originally Posted by jennybyc View Post
I had the same problem with Enbrel and the past injection sites would turn red and itch with new injection too. But it did go away after about a month...or slowly lessened so that it was just that weeks injection.

From what my doc's nurse told, it is normal. How long did you try taking it the first time?

Jenny

Hi Jenny,

The first time I tried enbrel a year ago, I was on it for month (4 injections). I didn't have trouble until the 3rd and 4th injection.

This time the first injection was fine, but the second injection I developed a red, itchy rash the size of large apple.

Thanks for responding to my question.

Eily

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Copaxone Immediate Post-Injection Reaction fluffy66 Multiple Sclerosis 16 02-19-2012 07:38 PM
Enbrel: tell me your experience Ė good & bad Rowana Arthritis 9 06-22-2011 04:48 PM
Obtaining Enbrel for discogenic pain seekonk Back Problems 8 09-24-2010 08:58 AM
Rebif and red rash JLu Multiple Sclerosis 8 07-13-2009 11:14 AM
Enbrel, Humeria, Remicade ????? rennah77 Arthritis 8 07-06-2007 09:45 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Bextra
Celebrex
Enbrel
Humira Ibuprofen
  Methotrexate
Mobic
Prednisone
Tylenol
Vioxx







All times are GMT -7. The time now is 05:26 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!